# SDR 2013FA0000293

- Difficulty date: May 22, 2013
- Submitted: May 24, 2013
- Operation: General aviation
- Aircraft: N5540P
- Make and model: Beech F33A
- Aircraft serial: CE1335
- Aircraft time: 23,223 hours
- Engine: Cont IO520BB
- Engine time: 1,284 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0911
- Condition: Failed
- Location: Zone 100
- Part time: 1,086 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE TAXI LIGHT AS BEING INOP.  DURING TROUBLESHOOTING THE TECH FOUND THE CIRCUIT BREAKER TO BE AT FAULT.  NO PROBABLE CAUSE AT THIS TIME.  REPLACED THE CIRCUIT BREAKER.
